Nasonex + Claratyne Allergy Kit

$36.99

INGREDIENTS
Nasonex Allergy: Mometasone furoate 50mcg/spray Claratyne: Loratadine 10mg

Allergy Management Kit combines the benefits of Claratyne, an antihistamine tablet for fast symptom relief, and Nasonex Allergy nasal spray, for the ongoing treatment and prevention of hayfever and allergies.

Claratyne provides fast, non-drowsy hayfever and allergy relief from day one, while Nasonex Allergy provides direct
anti-inflammatory action that works inside the nasal passages to treat and prevent hayfever symptoms.
Dual action relief
Claratyne provides fast acting relief
Nasonex Allergy provides long lasting treatment & prevention
24 hour, non drowsy relief from hayfever & allergy symptoms

Provides effective treatment and prevention of:
Hayfever
Dust Allergies
Pet Allergies
Mould Allergies

Provides relief from Hayfever and Allergy Symptoms such as:
Nasal Congestion
Sneezing
Runny Nose
Itchy Nose

INGREDIENTS
Nasonex Allergy: Mometasone furoate 50mcg/spray Claratyne: Loratadine 10mg

Instructions

DIRECTIONS

Guidance for use – Refer to individual product labels for directions for use. Step 1: Nasonex Allergy and Claratyne can be used together until your symptoms are under control. Step 2: Once symptoms are controlled, Nasonex Allergy can be continued daily for ongoing relief and prevention of hayfever & allergy symptoms. Step 3: Even when allergies are under control, new surroundings, weather, and seasonal changes in pollen and grasses can cause breakthrough symptoms to occur. If you experience these flare ups repeat steps one and two or talk to your doctor or pharmacist. Claratyne: Adults and Children 12 years and older: 1 tablet once daily as necessary Nasonex Allergy: Adults and Children 12 years and over . Shake well before each use. 2 sprays into each nostril daily. Use every day for best results. Do not exceed maximum daily dose.

STORAGE INSTRUCTIONS

Store below 25°C

Safety

PRODUCT WARNINGS

Claratyne: Always read the label. Contains Lactose. Follow the directions for use. If symptoms persist, talk to your health professional. Nasonex Allergy: Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.

CAUTION

Nasonex Allergy: Contains benzalkonium chloride 0.02mg/spray as a preservative. Do not use in children under 12 years of age. Do not use for more than 6 months without the advice of your doctor or pharmacist. Do not exceed the maximum stated dose. Claratyne: Contains Lactose Consult you doctor or pharmacist if symptoms persist after 5 days. Do not use in children under 12 years of age.

Reviews

There are no reviews yet.

Be the first to review “Nasonex + Claratyne Allergy Kit”

Your email address will not be published. Required fields are marked *